MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562692
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of cautery pin detached.Block h11: investigation results: the returned sensation snare device was analyzed, and a visual evaluation noted that the handle cannula was detached.Also, it was found that the cautery pin was loosened.In order to analyze this component, it was fully detached manually, and it was found that the cautery pin was not damaged.The device was analyzed under magnification, and it was found that the handle cannula had the manufacturing crimping mark and the torque mark.Due to this condition, the functional test cannot be performed.No other problems with the device were noted.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.Investigation found that the handle cannula and cautery pin were detached.These problems likely have occurred due to the manner in which the device was handled and manipulated, which may have caused the reported and encountered problems.Excessive manipulation of the device without enough care could have induced the defects found.Also, these problems could have occurred due to the way the active cord was connected or disconnected from the cautery pin (2 in 1 connector), which may have caused the cautery pin to become detached; as a result, the handle cannula became detached as well.It is important to mention that the handle cannula had the manufacturing crimping and torque marks.Regarding the reported event of a loop retraction problem, since the device cannot be actuated and due to the device condition, it is not possible to confirm if the device was unable to retract.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare device was used in the colon during an unknown procedure performed on (b)(6) 2026.During the procedure, the snare would not completely close after its first opening.The procedure was completed with another sensation snare device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation findings of the cautery pin detached.Please see block h11 for full investigation details.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24899181
Report Number3005099803-2026-01386
Device Sequence Number15622535
Product Code FDI
UDI-Device Identifier08714729268826
UDI-Public(01)08714729268826(17)281127(10)38065081
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562692
Device Catalogue Number6269-20
Device Lot Number0038065081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown